Translator Disclaimer
July 2013 Semi--exact equilibrium solutions for three-species competition--diffusion systems
Chiun-Chuan Chen, Li-Chang Hung, Masayasu Mimura, Makoto Tohma, Daishin Ueyama
Hiroshima Math. J. 43(2): 179-206 (July 2013). DOI: 10.32917/hmj/1372180511

Abstract

We consider a three-species competition-diffusion system, in order to discuss the problem of competitor-mediated coexistence in situations where one exotic competing species invades a system that already contains two strongly competing species. It is numerically shown that, under some conditions, there exist stable non-constant equilibrium solutions that indicate the coexistence of two strongly competing species. This result motivates us to develop a semi-exact representation for finding these equilibrium solutions from an analytical viewpoint.

Citation

Download Citation

Chiun-Chuan Chen. Li-Chang Hung. Masayasu Mimura. Makoto Tohma. Daishin Ueyama. "Semi--exact equilibrium solutions for three-species competition--diffusion systems." Hiroshima Math. J. 43 (2) 179 - 206, July 2013. https://doi.org/10.32917/hmj/1372180511

Information

Published: July 2013
First available in Project Euclid: 25 June 2013

zbMATH: 06214248
MathSciNet: MR3072951
Digital Object Identifier: 10.32917/hmj/1372180511

Subjects:
Primary: 35K57
Secondary: 92D40

Rights: Copyright © 2013 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.43 • No. 2 • July 2013
Back to Top